Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quadratic differentials and circle patterns on complex projective tori

Wai Yeung Lam

Geometry & Topology 25 (2021) 961–997
Abstract

Given a triangulation of a closed surface, we consider a cross-ratio system that assigns a complex number to every edge satisfying certain polynomial equations per vertex. Every cross-ratio system induces a complex projective structure together with a circle pattern. In particular, there is an associated conformal structure. We show that for any triangulated torus, the projection from the space of cross-ratio systems with prescribed Delaunay angles to the Teichmüller space of the closed torus is a covering map with at most one branch point. Our approach is based on a notion of discrete holomorphic quadratic differentials.

Keywords
circle patterns, discrete conformal geometry, complex projective structures
Mathematical Subject Classification 2010
Primary: 52C26
Secondary: 05B40, 30F60, 32G15, 57M50
References
Publication
Received: 5 October 2019
Revised: 10 March 2020
Accepted: 26 April 2020
Published: 27 April 2021
Proposed: David Gabai
Seconded: Mladen Bestvina, Anna Wienhard
Authors
Wai Yeung Lam
Mathematics Research Unit
Université du Luxembourg
Esch-sur-Alzette
Luxembourg
Mathematics Department
Brown University
Providence, RI
United States
Beijing Institute of Mathematical Sciences and Applications
Beijing
China